MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.45.0050
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 22-july-2019.Lot 181694: (b)(4) items manufactured and released on 08-june-2018.Expiration date: 2023-05-29.No anomalies found related to the problem to date, 154 items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
During the hip replacement surgery, the surgeon decided to open and implant the versafit cc trio cup diam.50 because he used the acetabular reamer diam.50 and the trial cup diam.50.However, when the surgeon was going to impact the final cup, it did not fix correctly in the acetabulum.Therefore, he decided to use the acetabular reamers diam.52 and 54 and he finally implanted the versafit cc trio cup diam.54.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 50
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8844857
Report Number3005180920-2019-00658
Device Sequence Number2499179
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Catalogue Number01.26.45.0050
Device Lot Number181694
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;